# SDR AMCR20181218005

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: General aviation
- Aircraft: N679DV
- Make and model: Cirrus SF50
- Aircraft serial: 0050
- Aircraft time: 136 hours, 105 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Button
- Part number: 30114002
- Part serial: 148
- Condition: Stuck
- Location: Cockpit
- Part time: 136 hours, 105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELECTRICAL POWER-UP IN THE HANGAR FOR A MAINTENANCE POSTFLIGHT INSPECTION, THE ENGINE IMMEDIATELY STARTED TO MOTOR. THE BATTERY SWITCHES WERE TURNED BACK OFF AND THE MOTORING STOPPED. WHILE EXAMINING THE START/STOP PUSHBUTTON SWITCH, THE SWITCH WAS FOUND TO BE STUCK IN A PARTIALLY DEPRESSED POSITION; WITH THE TOP-LEFT PORTION OF THE BUTTON STUCK IN. AFTER PRESSING ON THE CENTER OF THE SWITCH BUTTON, THE BUTTON POPPED OUT TO IT'S RELAXED POSITION. SUBSEQUENT POWER-UP WAS OK. INVESTIGATION FOUND THAT THE PUSH-BUTTON GETS STUCK UPON DEPRESSING THE BUTTON FOR ENGINE SHUTDOWN. ALSO, THE ANGLED POSITION OF THE SWITCH PANEL IS SUCH THAT THE START/STOP BUTTON IS NORMALLY DEPRESSED ON THE SIDE OF THE BUTTON RATHER THE CENTER OF THE BUTTON, WHICH MAY HELP CAUSE THE BUTTON TO STICK. CIRRUS ENGINEERING HAS BEEN NOTIFIED OF THE PROBLEM.
